# SDR SWIA200719130

- Difficulty date: October 6, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 13,171 hours, 10,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERIOR HANDLE IS CRACKED, FOUND AT C-CHECK.  REPLACED PAX DOOR OUTSIDE HANDLE PER CRJ200 AMM 52-11-03-020-007.
